Alert archive / New York / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 46, NWS Buffalo, NY

July 7, 20154 counties in New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jul 7, 2015, 4:27 PM EDT for 4 counties in New York. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2015, 4:27 PM EDT (20:27 UTC)
Expired
Jul 7, 2015, 5:15 PM EDT
In force
48 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

Counties Genesee County, NY, Livingston County, NY, Monroe County, NY, Orleans County, NY

The radar

The Buffalo radar (KBUF), 46 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 5:10 PM EDTTSTM WND DMGSpencerport, NYTREE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.5 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2015-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2015-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
946 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

249 
WUUS51 KBUF 072027
SVRBUF
NYC037-051-055-073-072115-
/O.NEW.KBUF.SV.W.0046.150707T2027Z-150707T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
427 PM EDT TUE JUL 7 2015

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LIVINGSTON COUNTY IN WESTERN NEW YORK...
  GENESEE COUNTY IN WESTERN NEW YORK...
  WESTERN MONROE COUNTY IN WESTERN NEW YORK...
  SOUTHEASTERN ORLEANS COUNTY IN WESTERN NEW YORK...

* UNTIL 515 PM EDT

* AT 427 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED OVER OAKFIELD...OR NEAR BATAVIA...AND MOVING NORTHEAST
  AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BATAVIA...BROCKPORT...HILTON...DARIEN LAKES STATE PARK...LE ROY...
  PEMBROKE...SPENCERPORT AND AVON.

THIS INCLUDES INTERSTATE 90 BETWEEN EXITS 48A AND 47.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4291 7846 4307 7845 4334 7781 4288 7774
TIME...MOT...LOC 2027Z 240DEG 49KT 4304 7826 

$$

RSH
3 follow-up statements
816 
WWUS51 KBUF 072044
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
444 PM EDT TUE JUL 7 2015

NYC051-072052-
/O.CAN.KBUF.SV.W.0046.000000T0000Z-150707T2115Z/
LIVINGSTON NY-
444 PM EDT TUE JUL 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LIVINGSTON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED FURTHER 
NORTH OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN 
CANCELLED.

LAT...LON 4295 7828 4312 7833 4334 7781 4301 7776
TIME...MOT...LOC 2042Z 238DEG 36KT 4307 7818 

$$

NYC037-055-073-072115-
/O.CON.KBUF.SV.W.0046.000000T0000Z-150707T2115Z/
GENESEE NY-MONROE NY-ORLEANS NY-
444 PM EDT TUE JUL 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN GENESEE...WESTERN MONROE AND SOUTHEASTERN ORLEANS
COUNTIES...

AT 442 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR OAKFIELD...OR NEAR BATAVIA...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
BATAVIA...BROCKPORT...HILTON...LE ROY...SPENCERPORT...BYRON...
SCOTTSVILLE AND CHURCHVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4295 7828 4312 7833 4334 7781 4301 7776
TIME...MOT...LOC 2042Z 238DEG 36KT 4307 7818 

$$

RSH
109 
WWUS51 KBUF 072107
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
507 PM EDT TUE JUL 7 2015

NYC037-055-073-072115-
/O.CON.KBUF.SV.W.0046.000000T0000Z-150707T2115Z/
GENESEE NY-MONROE NY-ORLEANS NY-
507 PM EDT TUE JUL 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN GENESEE...WESTERN MONROE AND SOUTHEASTERN ORLEANS
COUNTIES...

AT 506 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BROCKPORT...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
BROCKPORT...HILTON...SPENCERPORT...SCOTTSVILLE...CHURCHVILLE...
HOLLEY...RIGA AND BERGEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4299 7797 4325 7803 4329 7793 4334 7781
      4301 7776
TIME...MOT...LOC 2106Z 241DEG 36KT 4319 7788 

$$

RSH
211 
WWUS51 KBUF 072116
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
516 PM EDT TUE JUL 7 2015

NYC037-055-073-072126-
/O.EXP.KBUF.SV.W.0046.000000T0000Z-150707T2115Z/
GENESEE NY-MONROE NY-ORLEANS NY-
516 PM EDT TUE JUL 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GENESEE...WESTERN
MONROE AND SOUTHEASTERN ORLEANS COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4299 7797 4325 7803 4329 7793 4334 7781
      4301 7776
TIME...MOT...LOC 2113Z 240DEG 49KT 4319 7788 

$$

JJR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:30 PM EDT, 57 minutes earlier.

Area forecast discussion, Jul 7, 3:30 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
330 PM EDT TUE JUL 7 2015

.SYNOPSIS...
A COLD FRONT WITH SHOWERS AND THUNDERSTORMS WILL PASS ACROSS THE
REGION LATE AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BECOME
STRONG WITH DOWNPOURS AND GUSTY WINDS. BEHIND THE COLD FRONT...
WEDNESDAY WILL DRY OUT WITH A RETURN TO SUNSHINE THROUGH THE DAY AND
A NOTICEABLY COOLER TEMPERATURE.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
AN APPROACHING COLD FRONT HAS VEERED THE WINDS A LITTLE MORE
SOUTHWESTERLY ACROSS WESTERN NEW YORK EARLY THIS AFTERNOON...
ACCENTUATING THE LOW LEVEL CONVERGENCE ALONG THE LAKE ERIE SHORE TO
THE CHAUTAUQUA RIDGE. A WEAK PREFRONTAL TROUGH HAS MAINTAINED WIDELY
SCATTERED WEAK CONVECTION ACROSS WESTERN LAKE ERIE INTO SOUTHERN
ONTARIO AND IS WORKING ITS WAY EASTWARD. HIGHER CAPE VALUES BUILDING
TO THE 1200-2000 J/KG RANGE ACROSS NORTHWEST PA AND SOUTHWESTERN NY
INDICATE THE CONVECTIVE POTENTIAL...ESPECIALLY ONCE THE TROUGH MOVES
FARTHER ENOUGH TO THE EAST TO INTERACT WITH THE LAKE BREEZE
CONVERGENCE. WILL HAVE HIGH LIKELY POPS LATE THIS AFTERNOON RISING
TO CATEGORICAL FROM THE CHAUTAUQUA RIDGE EASTWARD TO THE FINGER
LAKES THIS EVENING. HIGH PRECIPITABLE WATER VALUES IN EXCESS OF 2
INCHES ALSO INDICATE VERY HEAVY RAIN POTENTIAL. WILL HAVE TO WATCH
FOR FLASH FLOODING RISK OVER THE STEEPER TERRAIN OF SOUTHERN TIER
AND HILLS OF THE FINGER LAKES IF STORMS START TO TRAIN OVER THE
SAME AREAS. SIMILAR CONDITIONS ARE EXPECTED ALONG AND AHEAD OF THE
COLD FRONT FOR THE TUG HILL REGION AND THE BLACK RIVER VALLEY.
HIGH CAPES...HIGH WATER CONTENT...LAKE BREEZE CONVERGENCE AND
PREFRONTAL TROUGH ALL POINT TOWARD A STORMY LATE DAY AND EVENING
FOR THE EASTERN LAKE ONTARIO REGION.

PATCHY FOG IS POSSIBLE OVERNIGHT AS FALLING TEMPERATURES WILL COOL
TO NEAR THE DEWPOINTS. EXPECT CLOUDS TO REMAIN ABUNDANT OVERNIGHT
WITH LOWS DROPPING BACK TO THE LOW TO MID 60S.

EXPECT A CLEARING TREND ON WEDNESDAY AS DRIER AIR FOLLOWS THE COLD
FRONT. THE CLOUDS MAY BE SLOWER TO CLEAR ACROSS THE SOUTHERN TIER
BUT SHOULD BREAK UP ENOUGH TO PROVIDE PARTIAL SUNSHINE BY AFTERNOON.
TEMPERATURES ON WEDNESDAY WILL BE NOTICEABLY COOLER BY ABOUT 15
DEGREES AS HIGH TEMPERATURES REACH THE LOWER TO MID 70S.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
LOW AMPLITUDE TROUGHINESS OVER THE GREAT LAKES WILL GIVE WAY TO A
BURGEONING RIDGE OVER THE CENTER OF THE COUNTRY DURING THIS
PERIOD...AS ENERGY PENT UP WITHIN A LARGE OFFSHORE CLOSED LOW OFF
CALIFORNIA WILL EJECT OUT ACROSS THE INTER-MOUNTAIN REGION. THIS
WILL PUMP UP A DOWNSTREAM RIDGE THAT WILL LEAD TO TYPICAL MID SUMMER
WEATHER WITH NEAR TO ABOVE NORMAL TEMPERATURES ACROSS OUR FORECAST
AREA.

THIS PERIOD WILL BEGIN WEDNESDAY NIGHT WITH A STALLED FRONTAL
BOUNDARY DRAPED ACROSS PENNSYLVANIA. A SFC WAVE IN THE VCNTY OF
ILLINOIS WILL TRACK EAST ALONG THIS BOUNDARY DURING THE COURSE OF
THE NIGHT...WHILE A BUBBLE OF HIGH PRESSURE OVER OUR FORECAST AREA
WILL EXIT ACROSS NEW ENGLAND. THIS WILL ENCOURAGE MOISTURE TO RETURN
TO THE NORTH AFTER MIDNIGHT WITH SOME SHOWERS BECOMING POSSIBLE OVER
THE SOUTHERN TIER TOWARDS DAYBREAK.

AS THE SFC WAVE PASSES EAST ALONG THE NY-PA BORDER ON THURSDAY...
SHOWERS AND POSSIBLE THUNDERSTORMS WILL PUSH FURTHER NORTH ACROSS
THE WESTERN COUNTIES OF NEW YORK WHILE MOST OF THE EASTERN LAKE
ONTARIO REGION WILL REMAIN PCPN FREE. THE SHOWERS WILL BE MOST
COMMON OVER THE SOUTHERN TIER...SO HAVE RAISED POPS TO LIKELY.

IN THE WAKE OF THE PASSING WAVE THURSDAY NIGHT...HIGH PRESSURE
CENTERED OVER THE OHIO VALLEY WILL NOSE NORTHWARDS ACROSS THE LOWER
GREAT LAKES. MEANWHILE...MID LEVEL DRYING FROM THE UPPER GREAT LAKES
WILL SPREAD ACROSS OUR REGION. THIS WILL END ANY EVENING SHOWERS AND
SUPPORT SOME CLEARING FROM THE NORTHWEST LATE.

AS MID LEVEL RIDGING BUILDS ACROSS THE GREAT LAKES FRIDAY AND FRIDAY
NIGHT...THE NOSE OF A CORRESPONDING SFC HIGH WILL REMAIN OVER OUR
REGION. THIS WILL SUPPORT VERY PLEASANT WEATHER WITH COMFORTABLE
HUMIDITY LEVELS. HIGHS ON FRIDAY WILL REACH INTO THE UPPER 70S TO
LOWER 80S WHILE FRIDAY NIGHTS LOWS WILL GENERALLY RANGE FROM 55 TO
60.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
A SUB-TROPICAL RIDGE...CENTERED OVER THE GULF STATES AT THE START OF
THIS PERIOD...WILL RETROGRADE TO THE SOUTHERN ROCKIES BY TUESDAY.
MEANWHILE RENEWED TROUGHING WILL BECOME ESTABLISHED OVER THE EASTERN
THIRD OF NORTH AMERICA. WHILE THIS WILL LEAD TO SOME NOMINAL
COOLING...IT WILL BE ACCOMPANIED BY MORE UNSETTLED WEATHER. THE GOOD
NEWS IS THAT THE BULK OF THE COMING WEEKEND SHOULD BE RAIN FREE...
WITH THE MOST WIDESPREAD SHOWER ACTIVITY EXPECTED EARLY NEXT WEEK.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
ALL TAF SITES WILL START THIS FORECAST PERIOD WITH VFR CONDITIONS.
AN APPROACHING COLD FRONT WILL HAVE SHOWERS AND THUNDERSTORMS
PRECEDING AND ACCOMPANYING THE PASSAGE OF THE FRONT...GENERALLY FROM
21Z TO 03Z IN THE WEST AND 00Z TO 06Z FOR KART IN THE EAST. EXPECT
MVFR CIGS AND VSBYS DURING THIS TIMEFRAME WITH IFR OR EVEN SHORT
LIVED LIFR CONDITIONS DURING THUNDERSTORMS...HEAVIER CONVECTION
EXPECTED 22Z TO 01Z IN THE WEST AND 00Z TO 03Z IN THE EAST.

THERE WILL BE LOWER MVFR CLOUDS AND A LIGHT FOG FORMING OVERNIGHT
AFTER PRECIP WANES...SOME AREAS OF IFR TO LIFR CEILINGS IN THE
SOUTHERN TIER.

DRIER AND COOLER AIR FOLLOWING THE FRONT WILL BRING WIDESPREAD VFR
CONDITIONS FOR MOST OF WEDNESDAY.

OUTLOOK...

WEDNESDAY...VFR.
THURSDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.
FRIDAY AND SATURDAY...VFR.
SUNDAY...VFR TO MVFR IN SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
THE COLD FRONT WILL CROSS THE LAKES THIS EVENING...POTENTIALLY
GENERATING A SQUALL LINE WITH A SHORT PERIOD OF STRONGER WIND AND
CHOPPY WAVES AS IT CROSSES THE LAKES. WINDS WILL QUICKLY SLACKEN
BEHIND THE FRONT AS WEAK HIGH PRESSURE MOVES ACROSS THE REGION AND
LINGERS THROUGH THE REST OF THE WEEK.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...WCH
NEAR TERM...WCH
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...WCH
MARINE...WCH
Hazardous weather outlook, Jul 7, 5:51 AM EDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
551 AM EDT TUE JUL 7 2015

NYZ001>008-010>014-019>021-085-081000-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
551 AM EDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT. THERE IS A
CHANCE THAT SOME THUNDERSTORMS WITH THIS FRONT WILL PRODUCE
STRONG GUSTY WINDS AND HEAVY RAINFALL LATE THIS AFTERNOON AND
THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-081000-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
551 AM EDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT. THERE IS A
CHANCE THAT SOME THUNDERSTORMS WITH THIS FRONT WILL PRODUCE
STRONG GUSTY WINDS LATE THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 3:46 PM EDTSpecial Marine WarningBUF89 min
Jul 7, 4:34 PM EDTSevere Thunderstorm WarningBUFErie41 min
Jul 7, 4:45 PM EDTSpecial Marine WarningBUF45 min
Jul 7, 5:04 PM EDTSpecial Marine WarningBUF86 min
Jul 7, 5:49 PM EDTSevere Thunderstorm WarningBUFAllegany56 min

Nearby

Severe Thunderstorm Warnings in New York, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.